# SDR ASAA2015090412955

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 32,790 hours, 10,143 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

NO FUEL FLOW ON NR 1 ENGINE START.  ACFT GROUNDED.  PERFORMED ENGINE RUN, REF TASK 71-71-00-800-808-FOO.  OPS CK NORMAL.  OK FOR CONTINUED SERVICE.
